# SDR SWAA2024042565226

- Difficulty date: March 18, 2024
- Submitted: April 25, 2024
- Operation: Air carrier
- Aircraft: N7735A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34862
- Aircraft time: 57,527 hours, 31,444 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 987 Rbl44
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR BEAM LOCATED BS986.5 AT LEVEL RBL44 AND WL208.1 AT AFT GALLEY AREA 2024-206339<[01] EDDY CURRENT EQUIPMENT USED P/N : NORTE 600D ; S/N : 210138103 AND DUE DATE : 02- MAY-24 .;[02] ULTRASONIC EQUIPMENT USED P/N : 45MG ; S/N : 130066401 AND DUE DATE : 05-OCT-24;[03] TOOL USED RADIUS GAGE P/N: 2204A65 S/N: AE-411307 DUE DATE: 02/MAY/24;[04] TOOL USED ON STEP 13 ET EQUIPMENT: P/N: NORTEC 600D; S/N: 210138203; CAL DUE DATE: 09-JUN-24;[05] REPAIRED FLOOR BEAM LOCATED BS986.5 AT LEVEL RBL44 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIG. 205 ALTERNATIVE 4.;[06] CORRECTED STEP 5 REPAIRED FLOOR BEAM LOCATED BS986.5 AT LEVEL RBL44 AND WL208.1 AT AFT GALLEY AREA IAW B737-700 SRM 53-70-51-2R-6 REPAIR 6 FIG. 205 ALTERNATIVE 4. SEE INDIVIDUAL SIGNOFF BELOW;[07] TASK CARD COMPLETE AND CERTIFIED AS RII.    SEE INDIVIDUAL SIGNOFFS BELOW.
